# SDR SWAA2018120427282

- Difficulty date: December 1, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 16,753 hours, 7,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR21506
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EXTERIOR EMERGENCY EXIT LIGHT INOP.  R&R FUSE PER SIP.
